# SDR ABXA9500074

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 992151029
- Condition: Damaged
- Location: Fs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND INTERCOSTAL AT LONGERON 8L, STA. 446, ON AFT SIDE OF CARGO DOOR FRAME HAD A HOLE DRILLED IN RADIUS.  REPAIRED IAW ABX REA D953-10779-MR.
